| Model Number |
82087-01 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the internal carotid artery without calcification and tortuosity.The xact stent delivery system advanced through the 6french (f) sheath with resistance but failed to cross the anatomy.There was resistance with the anatomy upon removal but was removed independently.An acculink stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficult to advance was unable to be confirmed.The reported failure to advance and the reported difficult to remove were unable to be replicated in a testing environment as it was based on operational circumstances.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the guiding catheter resulted in the reported difficult to advance.Interaction and/or manipulation of the device resulted in the noted multiple shaft bends and the noted shaft kink likely contributing to the reported difficult to advance.Interaction with the anatomy resulted in the reported failure to advance and the reported difficult to remove.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.